Two-Dimensional Continued Fraction Inversion

George Antoniou, S. J. Varoufakis, P. N. Paraskevopoulos

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

—A computationally simple method is presented for the inversion of a two-dimensional (2-D) continued fraction. The procedure is based on the interpretation of a 2-D continued fraction expansion as a driving point admittance and uses results from the theory of two-port networks. The simplicity and the efficiency of the method are illustrated by two examples.

Original languageEnglish
Pages (from-to)580-582
Number of pages3
JournalIEEE transactions on circuits and systems
Volume34
Issue number5
DOIs
Publication statusPublished - 1 Jan 1987

Cite this